Annals of Pure and Applied Logic 162 (11):853-862 (2011)

Authors
Abstract
We show that is consistent with the existence of a -definable wellorder of the reals and a -definable ω-mad subfamily of [ω]ω
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/j.apal.2011.04.001
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 55,856
Through your library

References found in this work BETA

Mad Families, Splitting Families and Large Continuum.Jörg Brendle & Vera Fischer - 2011 - Journal of Symbolic Logic 76 (1):198 - 208.
Cardinal Characteristics and Projective Wellorders.Vera Fischer & Sy David Friedman - 2010 - Annals of Pure and Applied Logic 161 (7):916-922.
Projective Mad Families.Sy-David Friedman & Lyubomyr Zdomskyy - 2010 - Annals of Pure and Applied Logic 161 (12):1581-1587.
A Very Absolute Pi-1-2 Real Singleton.René David - 1982 - Annals of Mathematical Logic 23 (2-3):101-120.
Long Projective Wellorderings.Leo Harrington - 1977 - Annals of Mathematical Logic 12 (1):1.

View all 7 references / Add more references

Citations of this work BETA

Σ1 2 and Π1 1 Mad Families.Asger Törnquist - 2013 - Journal of Symbolic Logic 78 (4):1181-1182.

View all 7 citations / Add more citations

Similar books and articles

Mad Families, Splitting Families and Large Continuum.Jörg Brendle & Vera Fischer - 2011 - Journal of Symbolic Logic 76 (1):198 - 208.
Almost Disjoint Families and Diagonalizations of Length Continuum.Dilip Raghavan - 2010 - Bulletin of Symbolic Logic 16 (2):240 - 260.
Undecidable Theories of Lyndon Algebras.Vera Stebletsova & Yde Venema - 2001 - Journal of Symbolic Logic 66 (1):207-224.
Projective Prewellorderings Vs Projective Wellfounded Relations.Xianghui Shi - 2009 - Journal of Symbolic Logic 74 (2):579-596.
Failure of Interpolation in Relevant Logics.Alasdair Urquhart - 1993 - Journal of Philosophical Logic 22 (5):449 - 479.
Solovay Models and Forcing Extensions.Joan Bagaria & Roger Bosch - 2004 - Journal of Symbolic Logic 69 (3):742-766.
Gregory Trees, the Continuum, and Martin's Axiom.Kenneth Kunen & Dilip Raghavan - 2009 - Journal of Symbolic Logic 74 (2):712-720.

Analytics

Added to PP index
2013-10-27

Total views
41 ( #244,147 of 2,401,713 )

Recent downloads (6 months)
1 ( #551,964 of 2,401,713 )

How can I increase my downloads?

Downloads

My notes